# SDR SWIA200110260

- Difficulty date: October 23, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 16,946 hours, 22,421 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING MIDDLE AND RIGHT WING MIDDLE DEICE BOOT FAILED IN FLIGHT BOTH TIMES.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT MIDDLE DEICE BOOT WITH NEW IAW EMB 120 MM 30 AND GOODRICH FAST BOOT INSTALLATION INSTRUCTIONS.  OPS CHECK GOOD.  P/N P29S-7D5135-27, S/N ON MT25530, S/N OFF MK84510.
